# SDR 06FDEA03918

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,103 hours, 18,341 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: D454
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 EPR WOULD NOT ADVANCE WHEN PUSHING THROTTLE UP FOR TAKEOFF.  TROUBLE SHOT PER MTSI WRI 77-10/0562 AND PER B727-200 AMM CH 77-11-001-1.  REMOVED AND REPLACED NR 1 ENGINE EPR TRANSMITTER.  RAN PER B727-200 JRH.  CHECKS GOOD.  ALSO, SEE  WRI 77-10/0565.  A/C OK FOR SERVICE.
